# SDR 9710196305

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY FLOOR PATH LIGHTS INOPERATIVE FROM ROWS 35C TO 42C, SEAT 3R, SEAT 4R, BY LAV 1L, AND BY GALLEY 3 AFT CENTER DIVIDER.  RECONNECTED WIRES AND REPLACED LIGHT ASSEMBLIES, OPERATIONAL CHECK GOOD.
